# SDR GAIA99143

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT FAILS TO ILLUMINATE.  REMOVED AND REPLACED FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECK GOO.  AIRCRAFT RETURNED TO SERVICE.  (M)
